Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Pinching sensation after using bathroom. Had protected sex

Hi I recently have been feeling the stinging/pinching sensation after using the bathroom. (urinating) It is before or during, Just towards the end. It started a couple weeks ago when my period started and I thought it was just a lot of pressure because at the time I was also very gassy and I had really needed to use the bathroom. It then continued throughout my period and then stopped once it ended. Then I don t know why but it came back again a couple days later. I recently started having sex with this guy and we were using condoms but we stopped. He hasn t ejaculated in me at all but he did do it on my back and stomach . Once I think it my have hit my clitoris. We ve been having sex for about a month now.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response

Welcome to HCM.
Features are suggestive of honey moon cystitis.
Need urine routine, culture and appropriate antibiotics.

dr gs
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor